# SDR 02FDEA00415

- Difficulty date: June 20, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727-200
- Aircraft serial: 22548
- Aircraft time: 35,189 hours, 24,161 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT FIN MID SPAR IS CHAFED AT STA 228 RIGHT HAND SIDE.  REMOVED AND REPLACED VERT FIN MID SPAR PER EA 7-5510-64975.
